Follow
Roman Cherniha
Title
Cited by
Cited by
Year
Symmetries, ansätze and exact solutions of nonlinear second-order evolution equations with convection terms
R CHERNIHA, M SEROV
European Journal of Applied Mathematics 9 (5), 527-542, 1998
1071998
Lie symmetries of nonlinear multidimensional reaction–diffusion systems: II
R Cherniha, JR King
Journal of Physics A: Mathematical and General 36 (2), 405, 2002
1032002
Nonlinear reaction-diffusion-convection equations: Lie and conditional symmetry, exact solutions and their applications
R Cherniha, M Serov, O Pliukhin
Chapman and Hall/CRC, 2017
1012017
Lie symmetries of nonlinear multidimensional reaction-diffusion systems: I
R Cherniha, JR King
Journal of Physics A: Mathematical and General 33 (2), 267, 2000
992000
Lie symmetries and form-preserving transformations of reaction–diffusion–convection equations
R Cherniha, M Serov, I Rassokha
Journal of mathematical analysis and applications 342 (2), 1363-1379, 2008
742008
Non-linear reaction–diffusion systems with variable diffusivities: Lie symmetries, ansätze and exact solutions
R Cherniha, JR King
Journal of Mathematical Analysis and Applications 308 (1), 11-35, 2005
662005
Nonlinear reaction-diffusion systems
R Cherniha, V Davydovych
Springer Lecture Notes in Mathematics LNM 2196, 2017
642017
The Galilean relativistic principle and nonlinear partial differential equations
WI Fushchich, RM Cherniha
Journal of Physics A: Mathematical, Nuclear and General 18 (18), 3491-3503, 1985
611985
Galilei-invariant nonlinear systems of evolution equations
WI Fushchych, RM Cherniha
Journal of Physics A: Mathematical and General 28 (19), 5569, 1995
591995
New non-Lie ansätze and exact solutions of nonlinear reaction-diffusion-convection equations
RM Cherniha
Journal of Physics A: Mathematical and General 31 (40), 8179, 1998
551998
Nonlinear systems of the Burgers-type equations: Lie and Q-conditional symmetries, Ansätze and solutions
R Cherniha, M Serov
Journal of mathematical analysis and applications 282 (1), 305-328, 2003
522003
Symmetries, ansätze and exact solutions of nonlinear second-order evolution equations with convection terms, II
R Cherniha, M Serov
European Journal of Applied Mathematics 17 (5), 597-605, 2006
492006
New conditional symmetries and exact solutions of reaction–diffusion–convection equations with exponential nonlinearities
R Cherniha, O Pliukhin
Journal of Mathematical Analysis and Applications 403 (1), 23-37, 2013
482013
New conditional symmetries and exact solutions of nonlinear reaction–diffusion–convection equations
R Cherniha, O Pliukhin
Journal of Physics A: Mathematical and Theoretical 40 (33), 10049, 2007
472007
New Q-conditional symmetries and exact solutions of some reaction–diffusion–convection equations arising in mathematical biology
R Cherniha
Journal of mathematical analysis and applications 326 (2), 783-799, 2007
462007
A constructive method for obtaining new exact solutions of nonlinear evolution equations
RM Cherniha
Reports on Mathematical Physics 38 (3), 301-312, 1996
461996
Galilei invariant non-linear equations of schrödinger type and their exact solutions. I
VI Fushchich, RM Cherniga
Ukrainian Mathematical Journal 41, 1161-1167, 1989
431989
The exotic conformal Galilei algebra and nonlinear partial differential equations
R Cherniha, M Henkel
Journal of Mathematical Analysis and Applications 369 (1), 120-132, 2010
412010
Lie symmetries of nonlinear boundary value problems
R Cherniha, S Kovalenko
Communications in Nonlinear Science and Numerical Simulation 17 (1), 71-84, 2012
392012
Conditional symmetries and exact solutions of the diffusive Lotka–Volterra system
R Cherniha
Mathematical and computer modelling 54 (5-6), 1238-1251, 2011
382011
The system can't perform the operation now. Try again later.
Articles 1–20